Numerical study of the steady state fluctuation relations far from equilibrium

File Size Format
33505_1.pdf 980Kb Adobe PDF View
Title Numerical study of the steady state fluctuation relations far from equilibrium
Author Williams, Stephen R.; Bernhardt, Debra Joy; Evans, Denis J.
Year Published 2006
Publisher American Institute of Physics
Citation The Journal of Chemical Physics, Vol. 124, pp. 1941021-1941029
Peer Reviewed Yes
Published Yes
Publisher URI http://jcp.aip.org/
Alternative URI http://dx.doi.org/10.1063/1.2196411
Copyright Statement Copyright 2006 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. The following article appeared in The Journal of Chemical Physics and may be found at http://jcp.aip.org/
Faculty Faculty of Science
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice